Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The solution spaces for integral equations of the scattering theory


Author: Ergun Ar
Journal: Bull. Amer. Math. Soc. 73 (1967), 663-665
DOI: https://doi.org/10.1090/S0002-9904-1967-11815-9
MathSciNet review: 0218061
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11815-9